# SDR WX0A2015072700057

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- Aircraft time: 45,198 hours, 38,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 6 CONSECUTIVE EMERGENCY CEILING LIGHTS INOPERATIVE.  REPLACED 2 EACH EMERGENCY BATTERIES IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
